Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 865705, 15 pages
Research Article

Engel Series and Cohen-Egyptian Fraction Expansions

1Department of Mathematics, Kasetsart University, Bangkok 10900, Thailand
2Department of Mathematics, Faculty of Science, Chulalongkorn University, Bangkok 10330, Thailand
3The Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand
4Department of Mathematics, Khon Kaen University, Khon Kaen 40002, Thailand

Received 11 September 2009; Accepted 2 December 2009

Academic Editor: Stéphane Louboutin

Copyright © 2009 Vichian Laohakosol et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Patiwat Singthongla, and Narakorn Rompurk Kanasri, “SEL Series Expansion and Generalized Model Construction for the Real Number System via Series of Rationals,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar